DOI 10.1007/s12328-021-01475-7
Doxycycline-induced cholestatic liver injury.
Аннотация
Doxycycline-induced liver injury is a rare phenomenon, with an unclear clinical course and etiopathogenesis. The onset of injury may be acute-to-subacute, with a pattern ranging from hepatocellular or cholestatic to mixed, and it often lasts up to several weeks. We present a case of cholestatic liver injury secondary to doxycycline use in a middle-aged woman. In patients with a history of doxycycline exposure and subsequent hepatic injury, an adverse drug reaction due to doxycycline should remain on the differential, and immediate removal of the offending agent with close monitoring of the clinical condition should be pursued.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.